# SDR HEEA979126

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040530001
- Condition: Defective
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERIAL NUMBER ON ACCESSORY HOUSING DOES NOT MATCH MAIN CASE SERIAL NUMBER.   MAIN CASE S/N A-000180 AND ACCESSORY HOUSING S/N A-100.
